Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

When is the semigroup ring perfect?


Author: Jan Okniński
Journal: Proc. Amer. Math. Soc. 89 (1983), 49-51
MSC: Primary 16A51; Secondary 20M25
MathSciNet review: 706509
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A characterization of perfect semigroup rings $ A[G]$ is given by means of the properties of the ring $ A$ and the semigroup $ G$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16A51, 20M25

Retrieve articles in all journals with MSC: 16A51, 20M25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1983-0706509-5
PII: S 0002-9939(1983)0706509-5
Article copyright: © Copyright 1983 American Mathematical Society